Ski Racing

Ski_Racing_Banner

SKI RACING

Term 1, 2016 Ski Race Programs
Monday 1st February – Wednesday 13th April (11 week term)

Register Now

Training days and times

‘Entry’ Race Program

The ‘Entry’ Race Programme provides a development on skiing technique and a basic introduction to a race course:

  • 1.5 hours of training each week (school terms only)
  • Wednesday (4:00pm – 5:30pm)

‘Intermediate’ Race Programs

The ‘Intermediate’ Race Programme provides an introduction to advanced technique and begins to develop individual training techniques. This program develops individual racing techniques through a race course:

  • 1 Hour, 45 minutes of training each week (school terms only).
  • Monday (5:45pm – 7:30pm) or Tuesday (4:00pm – 5:45pm)

‘Experienced’ Race Programs

The ‘Experienced’ Race Programme provides more specific and individual training techniques, and a technical approach to ski racing. This program also develops strategies and techniques through a race course in both training and in a competition atmosphere:

  • 1 Hour, 45 minutes of training each week (school terms only)
  • Tuesday (6:00pm – 7:45pm) 

‘Masters’ Ski Race

(25+) The ‘Masters’ Race Program provides improvement to skill and maximum as a skier. This program is great for meeting new people with a bit of a competitive atmosphere.

  • 1 Hour, 45 Minutes of training each week (school term only)
  • Tuesday (8:00pm – 9:45pm)

Program Prices

Member
Full Payment
Member
Weekly Payment
Non-Member
Full Payment
Non-Member
Weekly Payment
Term 1 (11 Weeks)$484$44$594$54
Term 2 (10 Weeks)$440$44$540$54
Term 3 (9 Weeks)$396$44$486$54
Term 4 (10 Weeks)$440$44$540$54

Register Now

Upcoming term dates:
Term 2: Monday 2nd May – Wednesday 6th July
Term 3: Monday 25th July – Wednesday 21st September
Term 4: Monday 10th October – Wednesday 14th December

By signing up to a full payment you receive 10% off the full price
Members include: Year, Half Year & Family membership holders

For Bookings or Enquiries please contact: bookings@snowplanet.co.nz or phone (09) 427 0044


 

NSC / 365 Ladies Ski Training (Parents)

 

This is the ideal training opportunity for all those ski racer mums who want some time to focus on themselves yet still be able to keep up with their kids! Join us in our women only morning training sessions where we will focus on drills and technique. With our fabulous coaches and winning techniques you are sure to be zipping down the mountain with confidence.

At this stage it is only available to skiers with a intermediate to advanced ski level (Not ideal for beginners).

  • Tuesday 2nd February – Tuesday 12th April (11 Week Term)
  • 1.5 hours of training each week (school term only)
  • 10:00am – 11:30am

Pricing:

  • Members
  • $440 for 11 week term (10% discount for full payment) or
  • $50 per week to be paid by direct debit – this needs to be organised through reception
  • Non-Members
  • $550 for 11 week term (10% discount for full payment) or
  • $60 per week to be paid by direct debit – this needs to be organised through reception
Register Now